# SDR RAIA201902240002

- Difficulty date: February 24, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,972 hours, 24,809 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IN ICING CONDITIONS. REPLACE CLAMPS AT BLEED VALVE. OPS CHECK GOOD.
